# SDR IXXA2022070904

- Difficulty date: July 9, 2022
- Submitted: July 9, 2022
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25316
- Aircraft time: 97,228 hours, 30,730 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Tie Clip
- Part number: 148T13031
- Part serial: NSN
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED
